# SDR UALA2012082904866

- Difficulty date: August 28, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 47,190 hours, 18,746 cycles
- Engine: Iae V2522A5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Condition: Leaking
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM RT WING SURGE VENT.  REPLACED FUEL PUMP CHECK VALVE IAW MM.
